American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 139 found      Go to page: 1 2 3 4 5

[31] Bebe Prunaru. Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007) 3621-3630. MR 2336578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Congwen Liu. A ``deformation estimate" for the Toeplitz operators on harmonic Bergman spaces. Proc. Amer. Math. Soc. 135 (2007) 2867-2876. MR 2317963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Issam Louhichi. Powers and roots of Toeplitz operators. Proc. Amer. Math. Soc. 135 (2007) 1465-1475. MR 2276656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] P. Ahern and E. H. Youssfi. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007) 1865-1873. MR 2286098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Zhijian Wu, Ruhan Zhao and Nina Zorboska. Toeplitz operators on Bloch-type spaces. Proc. Amer. Math. Soc. 134 (2006) 3531-3542. MR 2240665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Kunyu Guo and Kai Wang. On operators which commute with analytic Toeplitz operators modulo the finite rank operators. Proc. Amer. Math. Soc. 134 (2006) 2571-2576. MR 2213734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Michael T. Lacey, Erin Terwilleger and Brett D. Wick. Remarks on product $\text{VMO}$. Proc. Amer. Math. Soc. 134 (2006) 465-474. MR 2176015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Victor Didenko. Spectral radii of refinement and subdivision operators. Proc. Amer. Math. Soc. 133 (2005) 2335-2346. MR 2138876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Cyrus P. Aryana and Kevin F. Clancey. On the existence of eigenvalues of Toeplitz operators on planar regions. Proc. Amer. Math. Soc. 132 (2004) 3007-3018. MR 2063122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Wolfram Bauer. Hilbert-Schmidt Hankel operators on the Segal-Bargmann space. Proc. Amer. Math. Soc. 132 (2004) 2989-2996. MR 2063120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Georg Schneider. Hankel operators with antiholomorphic symbols on the Fock space. Proc. Amer. Math. Soc. 132 (2004) 2399-2409. MR 2052418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Caixing Gu and Jonathan E. Shapiro. Strict convexity of some subsets of Hankel operators. Proc. Amer. Math. Soc. 131 (2003) 2779-2789. MR 1974335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Muneo Cho and Jun Ik Lee. $p$--hyponormality is not translation--invariant. Proc. Amer. Math. Soc. 131 (2003) 3109-3111. MR 1993220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Lova Zakariasy. The rank of Hankel operators on harmonic Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1177-1180. MR 1948109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Nina Zorboska. The Berezin transform and radial operators. Proc. Amer. Math. Soc. 131 (2003) 793-800. MR 1937440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Milutin R. Dostanic. On the distribution singular values of Toeplitz matrices. Proc. Amer. Math. Soc. 130 (2002) 1755-1764. MR 1887023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Fredholmness and invertibility of Toeplitz operators with matrix almost periodic symbols. Proc. Amer. Math. Soc. 130 (2002) 1365-1370. MR 1879958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Jingbo Xia. Hankel operators in the Bergman space and Schatten $p$-classes: The case $1<p<2$. Proc. Amer. Math. Soc. 129 (2001) 3559-3567. MR 1860488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Albert Jeu-Liang Sheu. The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001) 3307-3311. MR 1845007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] L. A. Coburn. On the Berezin-Toeplitz calculus. Proc. Amer. Math. Soc. 129 (2001) 3331-3338. MR 1845010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] B. Khani Robati and S. M. Vaezpour. On the commutant of operators of multiplication by univalent functions. Proc. Amer. Math. Soc. 129 (2001) 2379-2383. MR 1823922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Caixing Gu. Separation for kernels of Hankel operators. Proc. Amer. Math. Soc. 129 (2001) 2353-2358. MR 1823918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Roberto Raimondo. Compact operators on the Bergman space of multiply-connected domains. Proc. Amer. Math. Soc. 129 (2001) 739-747. MR 1801999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Ding-Xuan Zhou. Spectra of subdivision operators. Proc. Amer. Math. Soc. 129 (2001) 191-202. MR 1784023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Jingbo Xia. Joint mean oscillation and local ideals in the Toeplitz algebra. Proc. Amer. Math. Soc. 128 (2000) 2033-2042. MR 1664395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 139 found      Go to page: 1 2 3 4 5